체험은 만족하셨나요?
방금 푼 그 흐름,
합격까지 이어보세요
지식 자료를 소장하고 멋진 의료인으로 성장하세요
학습 자료 둘러보기 →The absolute priority upon recognizing the classic tetrad of hyperthermia, muscle rigidity, altered mental status, and autonomic instability in a patient on antipsychotics is to immediately discontinue the offending agent. This halts the central D2-receptor blockade driving the crisis.
After stopping the drug, initiate supportive care: aggressive cooling with cooling blankets for temperatures often exceeding 40°C (104°F), and administer intravenous fluids to manage dehydration and prevent acute kidney injury from rhabdomyolysis. Continuous cardiac monitoring is essential due to profound autonomic instability.
Symptomatic treatments like acetaminophen are ineffective for central hyperthermia and must never delay the two critical actions: stopping the drug and initiating external cooling. Reintroduction of any antipsychotic later requires a slow dose titration of a low-potency agent.
학습 참고용입니다. 실제 임상은 최신 지침과 소속 기관 프로토콜을 따르세요.